Lexapro Withdrawl

Were you looking for information about Lexapro Withdrawal? Lexapro withdrawl is a common misspelling of Lexapro withdrawal.
If you suddenly stop taking Lexapro® (escitalopram oxalate), you may experience withdrawal symptoms. Some of the possible Lexapro withdrawal symptoms can include confusion, tiredness, agitation, and a burning sensation. If you are considering stopping Lexapro, make sure to talk to your healthcare provider. He or she will gradually decrease your dosage to help prevent withdrawal symptoms.
(Click Lexapro Withdrawal for the full eMedTV article. This article takes a detailed look at possible Lexapro withdrawal symptoms and explains what your healthcare provider may recommend in order to prevent these symptoms. You can also click any of the links in the box to the right for specific information.)
9 Rising Hollywood Stars Who Struggle With Depression
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.